# SDR SIMA20131126004

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,490 hours, 18,727 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS READING LIGHT 16 B WAS SMOKING.  STOPPED SMOKING WHEN IT WAS TURNED OFF.  LIGHT BULB BAD AT SEAT 16 B.  R & R SEAT 16B READING LIGHT ASSEMBLY IAW AMM CHAPT 33-22-01, OPERATIONS CHECKED GOOD.
